Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Embedding Galois problems and reduced norms

Author: Teresa Crespo
Journal: Proc. Amer. Math. Soc. 112 (1991), 637-639
MSC: Primary 11E88; Secondary 12F10
MathSciNet review: 1057951
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For certain embedding problems $ \tilde G \to G \simeq {\text{Gal}}\left( {L\left\vert K \right.} \right)$ associated to a representation $ t:G \to {\text{Aut}}A$ of the group $ G$ by automorphisms of a central simple $ K$-algebra $ A$ of dimension $ {n^2}$, we prove that the solutions are the fields $ L\left( {{{\left( {rN\left( z \right)} \right)}^{1/n}}} \right)$, with $ r$ running over $ {K^ * }/{K^{ * n}}$ and $ N\left( z \right)$ the reduced norm of an invertible element $ z$ in the algebra $ B \otimes L$, for $ B$ the twisted algebra of $ A$ by $ t$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11E88, 12F10

Retrieve articles in all journals with MSC: 11E88, 12F10

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society